Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have been taking b-5 for about a month and a half now, guys... it has been working great and my acne is fading quickly :)... But two days ago, my mom went into my room and saw all the b-5 bottles and freaked!! she knew i was taking it but not that much,, she thinks more than one is too much and i could die, so now she wants to take me to the hospital :roll: ,, my sister thinks i am addicted and now my mom thinks im a crackhead.. i told my friend about this and she freaked too,, she called a doctor and said the doctor told her that if i keep taking that much i will become addicted, my liver will give out and i will die... she said if i dont quit she will convince my mom to put me in drug rehab.. this sucks because i am not quitting :twisted:.. but i want them to understand,, any suggestions??

Share this post


Link to post
Share on other sites

she thinks you're a crackhead..? but wouldn't that mean you crack, not b-5?

stop using it. b-5 will make you sick, even if it does get rid of your acne. it's an overdose of vitamins, so i can tell you one thing: it isn't healthy. find some other remedy.

Share this post


Link to post
Share on other sites

thatoneguy: it hasnt made me sick yet but i see ur point,,, it is the same one my mom made, too much of everythin can be damagin,, but since people claim it is water-soluble, i would think its fine- just like drinkin too much water cant make u sick.

Share this post


Link to post
Share on other sites
thatoneguy: it hasnt made me sick yet but i see ur point,,, it is the same one my mom made, too much of everythin can be damagin,, but since people claim it is water-soluble, i would think its fine- just like drinkin too much water cant make u sick.

Overhydration is disruptive to nerve cell function and can produce symptoms of lightheadedness or mild vertigo. Severe overhydration is known as water intoxication. It produces neurological symptoms ranging from disoriented behavior to convulsions, coma, and death. This increase in intracellular water concentration can also result in a decrease in hydrostatic pressure. As the pressure drops, water moves out of the plasma, causing a loss of blood volume in the body and this can lead to circulatory shock.

Also, RevolutionIsMyName--why do you get your panties in a bunch whenever someone points out how dangerous megadosages of B5 can be? Are you revolting against common sense, or own stock in companies producing b5 supplements? Or is it just some bored rich white kid in college leftist kind of revolution?

Share this post


Link to post
Share on other sites

vitamin B is a water soluable vitamin. what your body doesn't use comes out in your urine. have you noticed that it's green or really bright orange?? don't worry about taking that much. it's not going to harm you for now. i don't suggest that you take that much for the rest of your life. use it for six weeks...then go off for two...try that. you'll build up a tolerance and you don't want to take anymore than you are taking now. you can't od on water soluable vitamins. but an "overdose" amount will give you the runs. so you'll have clear skin but be in the bathroom all the time. you can overdose on vitamin a, d, and e....fat soluable vitamins.

Share this post


Link to post
Share on other sites

hi guys, things at home are only becomin worse.. my sister decided to hide the b5 from me, because she said she spoke to a doctor and he said i will blow my liver if i keep on.. geez, a knowledgeable doctor is hard to come these days... for real, my dad told me he will take my car away from me if i dont stop and my mother is layin a guilt trip sayin she cant sleep at night cause she so worried... god, they need to start takin some b5 and chill out :)

Share this post


Link to post
Share on other sites

if it is that big of a problem just stop. you don't want people freaking out on you. find something else. when everything calms down....maybe you can start it back up again secretly. i'm not telling you to decieve your parents...wait...i am telling you to. if you can't find anything else that works for you then go back on it. like i said earlier you don't want to use this for the rest of your life. short term should be fine.

Share this post


Link to post
Share on other sites
thatoneguy: it hasnt made me sick yet but i see ur point,,, it is the same one my mom made, too much of everythin can be damagin,, but since people claim it is water-soluble, i would think its fine- just like drinkin too much water cant make u sick.

Also, RevolutionIsMyName--why do you get your panties in a bunch whenever someone points out how dangerous megadosages of B5 can be? Are you revolting against common sense, or own stock in companies producing b5 supplements? Or is it just some bored rich white kid in college leftist kind of revolution?

Why the hell would you care? I'm just your regular Joe commenting on whatever gets posted here. I'm speaking my opinion, that's all.

redheadandface,

My parents are the same - I just ignore them.

Show them this website, and all the B5 related websites you can find that clearly indicate that it's safe. Find FAQs about it, ETC.

Share this post


Link to post
Share on other sites

easy guys. keep it neat. shake hands move on.

i agree you should do your research and print out the faq's. give it to your loved ones and see. i don't know much about it but if a doctor is concerned that may warrant some investigation on your part. keep us posted.

Share this post


Link to post
Share on other sites

Perhaps if you started smoking crack, they would lay off the B-5? JK, but I feel for your situation. You want to look like a human, so you take vitamins. No big Deal. But when the "fam" flips out, even the smallest issue can look like the worst zit I ever had...{Big as Cleveland, swear to God} especially if you are a good kid. Parents love to act like freaks over the kids who do nothing wrong. Get your own medical opinion, print out facts from the net, and handle it adultly even if your family is engaging in melodramtic histrionics. It's your face. Period.

Share this post


Link to post
Share on other sites

hi guys, thanks for all the support, i really appreciate your posts... so, looks like im going to have to quit the b5. My parents went to the doctor today, and it looks like the medicine community started to take notice on PA. He said the conference he went to talked about all the things kids were buying into in the net, and b5 was one of them. They are actually trying to get FDA to ban it, because it is "ridiculous" that people can buy these vitamins over the counter. In his opinion, it can shut down the liver overnight. I don't know, I don't believe him. But my parents are freaks, my mom threw my 2 bottles of b5 out (i spent all my money on it too!) and my dad is sayin he doesnt want me to do it on his house.. the doctor said the community is blamin the parents for this (all about keepin appeareances, right dad?) so i dunno... i know they are concerned but... if they can't trust me, i might move out.. im not a little kid anymore, u know? anyone here lives in orlando? :-

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×